Format

Send to

Choose Destination
See comment in PubMed Commons below
Biom J. 2006 Dec;48(6):1008-19.

Improved exact confidence intervals for the odds ratio in two independent binomial samples.

Author information

1
Graduate Institute of Statistics, National Central University, Chung-Li 32054, Taiwan, R.O.C. yang@stat.ncu.edu.tw

Abstract

For two independent binomial samples, the usual exact confidence interval for the odds ratio based on the conditional approach can be very conservative. Recently, Agresti and Min (2002) showed that the unconditional intervals are preferable to conditional intervals with small sample sizes. We use the unconditional approach to obtain a modified interval, which has shorter length, and its coverage probability is closer to and at least the nominal confidence coefficient.

PMID:
17240658
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center